# SDR SWAA113196

- Difficulty date: April 29, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 25,349 hours, 14,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT SIGN MISSING.  INSTALLED EXIT SIGN PER MM.
